advertisement
Question
Posted by: Hot flushes | 2019/08/29

Hot flushes and nothing helps

At 66 I suddenly started having the most awful hot flushes. I went to see the gynae and he put me on patches starting at 25 strength. Then he raised it to 50 and it had no effect. Then he changed the patch to evorol and slowly worked me up to 100. It still doesn't work. I had a total hysaterectomy. I sailed through menopause without even knowing I was going through it. The only reason I knew was because my period stopped. What could be causing this and what should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/08/29

I guess this could be something else and not hot flushes. I would suggest checking your thyroid function. Apart from HRT, other medications such as Dixarit are sometimes used for hot flushes, depending on your medical history.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement